View Full Version : Loss of Emotional Ability/ Depersonalisation on Strattera


dandan246
01-16-15, 10:57 AM
Hi everyone.

So about a month and half ago I had a bad reaction to strattera, and sort of lost a bit of emotional ability, feeling a little emotionally detached.
The issue is I haven't gone completely back to normal.
I can be quite sensitive to medications and only took 5mg of strattera in fact. I basically only needed to take strattera for a month and that would have been enough., particularly for the issues I was having with concentration. I started taking it about a year ago, and it mostly fixed me in about a month. I am not the hyperactive type, I was just a very spacey person. The perfect patient for a non-stimulant like strattera. Stimulants generally don't work well on me and give me high heart rate.
I'm thinking it may have dropped my dopamine levels quite severely, which may have been due to the anxiety it also caused at the time and afterwards.
I am currently in the middle of changing psychologists, so I am a little impatient.
Anyone have any thoughts on this? I'm thinking at this stage I may need to go on Ritalin, I feel like my brain needs to wake up...

I think it can be a warning to everyone that you need to be careful with medications and also that it is well worth getting a very good psychologist (unlike my old psychologist, in which none of this would have happened if he had treated me properly).

Thanks!